MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer observed imprecise architect stat troponin-i results for two patients.The following data was provided: sid (b)(6), 73 year old male processed on (b)(6) 2026: initial result processed on architect serial number (b)(6) = 30 repeat 30.Sample was then processed on architect serial number (b)(6) results = 66 and 50.Sid (b)(6) 55 year old male processed on (b)(6) 2026: initial run on (b)(6) = 643(not reported) repeat = <20.Repeated on (b)(6) = <20.Redraw from same patient = <20 on both (b)(6).Customer¿s reference range = 0-30 ng/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Sections d3 email and g1 mfg site email were updated.After further evaluation, the suspect medical device was changed from architect (b)(6) processing module, list 01l86-40, abbott laboratories, irving, texas, usa, to the architect stat troponin-i, list 02k41-27, abbott gmbh, wiesbaden, germany.Mdr number 1415939-2026-00011-00 has been submitted, and all further information will be documented under that mdr number.
 
Event or Problem Description
The customer observed imprecise architect stat troponin-i results for two patients.The following data was provided: sid (b)(6), 73-year-old male processed on (b)(6) 2026: initial result processed on architect serial number (b)(6)= 30 repeat 30, sample was then processed on architect serial number (b)(6) results = 66 and 50.Sid (b)(6), 55-year-old male processed on (b)(6) 2026: initial run on (b)(6)= 643(not reported) repeat = <20, repeated on (b)(6)= <20, redraw from same patient = <20 on both (b)(6).Customer¿s reference range = 0-30 ng/l no impact to patient management was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24327166
Report Number3016438761-2026-00083
Device Sequence Number9423616
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 85694UN25; ARC TROP RGT, 02K41-27, 85694UN25
Patient SexUnknown